MathSciNet Relay Station
MathSciNet bibliographic data
MR2439438 46J10 (46E05 47B38 54D35)
Araujo, Jesús Multiplicative bijections of semigroups of interval-valued continuous functions. Proc. Amer. Math. Soc. 137 (2009), no. 1, 171–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement